The maximal Fejér operator for Fourier transforms of functions in Hardy spaces

Móricz, Ferenc: The maximal Fejér operator for Fourier transforms of functions in Hardy spaces. Acta scientiarum mathematicarum, (62) 3-4. pp. 537-555. (1996)

[img] Cikk, tanulmány, mű
math_062_numb_003_004_537-555.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 3-4
Page Range: pp. 537-555
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 554-555.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15635

Actions (login required)

View Item View Item